# SDR FDEA202310271802

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 767-300
- Aircraft serial: 63141
- Aircraft time: 1,021 hours, 493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Modulating Valve
- Part number: 32143363
- Part serial: 1543
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

UNSAFE GEAR INDICATION ON APPROACH WELL IN EXCESS  OF 2 1/2 TIMES PER ADP MEL, INDICATING DOORS AND  TAILSKID IN TRANSIT, REQUIRED GO AROUND. LEFT  GEAR HANDLE DOWN AND DID NOT RECEIVE SAFE GEAR  INDICATION UNTIL ESTABLISHED ON DOWNWIND, APPROX 5  MIN AFTER EXTENDING GEAR   NEW WRI 29-11/0602    REACTIVATED CENTER ADP AS PER MEL PROCEDURE. PERFORMED CENTER HYD SYS   OPERATIONAL TEST PER AMM 29-11-00-5. WITH PNEUMATIC PRESSURE AT 28 PSI HYDRAULIC   PRESSURES WITH NO LOAD IS 3000 PSI AND WITH A LOAD PRESSURE DROPS TO 1800 PSI UNTIL   LOAD IS GONE. COMPLETED FIM 29-11 FT 841. NO LEAKS FOUND. SUSPECTED ADP MODULATING   VALVE. R & R ADP MODULATING VALVE OPS AND LK CK GOOD.
